# SDR USAASB97221

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 806002
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FL 696 - AFTER TAKEOFF, CREW COULD NOT RAISE GEAR HANDLE.  AFTER RAISING THE GEAR WITH THE LOCK OVERRIDED AND RETRACTING THE FLAPS, THE TAKEOFF WARNING HORN SOUNDED CONTINOUSLY.  FLIGHT RETURNED TO FIELD AT  PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE M991 GROUND SENSE LOGIC CARD PER MM 32-09-20.  OPERATIONAL CHECK GOOD.  (M)
